MAUDE Adverse Event Report: ANGIODYNAMICS, INC. ANGIODYNAMICS; MINI STICK MAX COAXIAL MICROINTRODUCER KIT

ANGIODYNAMICS, INC. ANGIODYNAMICS; MINI STICK MAX COAXIAL MICROINTRODUCER KIT
Model Number 45753
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has been returned to the manufacturer and an investigation into the root cause for event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A territory manager reported an end user experienced an issue when using a mini stick max 4f x 10 cm stiff.018 ni/tu echo 2.75.During withdrawal after an ultrasound guided access to the right internal jugular, the coaxial introducer stiffener sheath disconnected from the hub, leaving a small part of the micropuncture introducer inside the patient.The entire retained portion of the dilator/stiffener was removed.The patient did not experience any harm as a result of this incident.

Brand Name
ANGIODYNAMICS
Common Device Name
MINI STICK MAX COAXIAL MICROINTRODUCER KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12803
MDR Report Key25096722
Report Number1319211-2026-00139
Device Sequence Number21329723
Product Code DRE
UDI-Device IdentifierH965457530
UDI-PublicH965457530
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K132713
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45753
Device Lot Number5860165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale